# SDR CAL950837

- Difficulty date: September 2, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N17328
- Make and model: Boeing 7373T0
- Aircraft serial: 23458
- System (JASC): 5414 · Nacelle/Pylon, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Nr 1 Strut
- Part time: 29,566 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HOU - INSPECTION FOUND A .25 INCH CRACK IN NACELLE STRUT SKIN OF NR 1 ENGINE AT PANEL 5754 CUTOUT AND PANEL 5725 CUTOUT.  A DOUBLER WAS INSTALLED IAW ECRA 5430-01024.  (M)
